I got my last vaccine shot a few weeks ago. The other past three shots I had gotten just caused a throbbing in my arm. For the fourth shot, I only felt the pinching sensation from the needle itself.
Then the next morning, getting ready to go to work at 7:40 a.m. my left arm started hurting where I got my shot. Then on the right side of my head, I started to get a slight headache, and it was very tender to touch. I got really scared when that happened and called my doctor, who didn’t pick up, so I called the Centers for Disease Control and Prevention hotline. They told me if my side effects continued during the day, to call 911. Well, I fell asleep for an hour or so and all the side effects were gone by the time I woke up.
I was very reluctant about taking that 4th shot! I really wish I had followed my gut feeling. It would be nice if they gave people a heads up on the side effects after receiving certain doses of the vaccine. Most people, including probably myself, wouldn’t take that final third or fourth shot after not getting any extreme side effects from the first two doses if they knew the last one was going to be so painful.
I and most adults can make our own decisions. I wish I had known those side effects before getting my last dose!